# SDR SWIA202164483

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO PLATE LOCATED BETWEEN STGR 27 Â€“ 26L, FS 549.00 Â€“ 565.00   (C CHECK RO 2/17/2022)   EVALUATED REMOVED AND INSTALLED NEW FWD CARGO PLATE LOCATED BETWEEN STGR 27 Â€“ 26L, FS 549.00 Â€“ 565.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV AD COMPLIED WITH 51-900-1002-SKY.
